On the strong unique continuation prinicple for inequalities of Maxwell type.

Volker Vogelsang

Mathematische Annalen (1991)

  • Volume: 289, Issue: 2, page 285-296
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Vogelsang, Volker. "On the strong unique continuation prinicple for inequalities of Maxwell type.." Mathematische Annalen 289.2 (1991): 285-296. <http://eudml.org/doc/164781>.

@article{Vogelsang1991,
author = {Vogelsang, Volker},
journal = {Mathematische Annalen},
keywords = {Maxwell's equations; strong unique continuation principle; Carleman inequalities; polar coordinates},
number = {2},
pages = {285-296},
title = {On the strong unique continuation prinicple for inequalities of Maxwell type.},
url = {http://eudml.org/doc/164781},
volume = {289},
year = {1991},
}

TY - JOUR
AU - Vogelsang, Volker
TI - On the strong unique continuation prinicple for inequalities of Maxwell type.
JO - Mathematische Annalen
PY - 1991
VL - 289
IS - 2
SP - 285
EP - 296
KW - Maxwell's equations; strong unique continuation principle; Carleman inequalities; polar coordinates
UR - http://eudml.org/doc/164781
ER -

NotesEmbed ?

top

You must be logged in to post comments.